# SDR DL72K992529

- Difficulty date: November 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N413DA
- Make and model: Boeing 727232
- Aircraft serial: 21233
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Punctured
- Location: Fs 440, S-21r
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN FS 440-460, STRG 20R-21R, CUTOUT REPAIR.  THE FUSELAGE SKIN WAS PUNCTURED BETWEEN FS 440 AND 460 AND BETWEEN STRINGERS 20R AND 21R.  THE SKIN SPLICE STRAP AT FS 440 WAS SEVERED.  THE SKIN DAMAGE WAS REMOVED WITH A 12 BY 8 CUTOUT AND THE DAMAGED SECTION OF SPLICE STRAP WAS CUT OUT.  THE SKIN WAS REPAIRED WITH AN EXTERNAL ALUMINUM DOUBLER AND THE SPLICE STRAP WAS REPAIRED WITH AN INTERNAL TITANIUM STRAP PER ER/A 368750-14.
